ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i6.10
pages 1-11

Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Ivan I. Matichin
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

Consideration is given to inhomogeneous linear systems of differential equations with classical Riemann-Liouville fractional derivatives as well as the regularized Caputo derivative and sequential Miller-Ross fractional derivatives. Using Laplace transform the solutions of such systems are presented in terms of matrix Mittag-Leffler functions as analogues of Cauchy formula for arbitrary Lebesque measurable and bounded functions of time in the right-hand side. These relations play a key role in solving related problems of mathematical control theory and theory of dynamic games.


Articles with similar content:

Numerical Methods of Modeling Control Systems Described by Stochastic Differential Equations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Oleg Yu. Kulchitskiy, Dmitriy F. Kuznetsov
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
On weak extensions of extreme problems for nonlinear operator equations. Part I. Weak solutions
Journal of Automation and Information Sciences, Vol.38, 2006, issue 1
Louisa Toscano, Valeriy S. Melnik
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich